# SDR CALA2025080107196

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 92,371 hours, 10,824 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Misinstalled
- Location: Zone 900
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES IN CABIN. GALLEY SUSPECTED ORIGIN.  FLIGHT CREW ACCOMPLISHED SMOKE/ODOUR COND INSPECTION IAW AMM 05-51-58-800-801-CE UP TO 2AF INCLUDE FULL POWER RUNS. ALL OPS AND INDICATIONS NORMAL, WITH NO SMOKE OR ODOUR NOTED.  AS PRECAUTION ALL FORWARD AND CENTER OVENS CLEANED AND INSPECTED. . FORWARD UPPER RECIRCULATION FAN INSPECTED AND FILTER REPLACED, AND GALLEY CHILLER 4 NEF 2520BB APPLIED DUE INCORRECT INSTALLATION.
